MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS
Catalog Number CS-12123-F
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that"on (b)(6) , the emergency (b)(6) hospital notified the dealer of the (b)(6) hemodialysis catheter used by the hospital.The patient underwent puncture of the catheter for dialysis at the hospital, and then left the hospital to go home.During their stay at home, the catheter fell off and was immediately sent to the hospital for rescue.The doctor reported tearing of the sutured wing and suspected quality issues with the product.Therefore, an adverse event was reported to the medical department.At present, there is no further notice from the hospital or clinical department." awaiting additional information as the model number provided is a 3 lumen cvc but the event description reported a hemodialysis catheter.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a torn suture wing was confirmed by visual inspection of the customer supplied photo.The torn suture wing edges were jagged, indicating likely undue force being applied on the catheter.The instructions for use (ifu) provided with this kit warns the user, "secure catheter clamp and fastener as a unit to patient by using either catheter stabilization device, stapling or suturing.Both catheter clamp and fastener need to be secured to reduce risk of catheter migration." a device history record review was performed, and no relevant findings were identified.Based on these circumstances, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that"on january 15th, the emergency general hospital notified the dealer of the cs-12123-f hemodialysis catheter used by the hospital.The patient underwent puncture of the catheter for dialysis at the hospital, and then left the hospital to go home.During their stay at home, the catheter fell off and was immediately sent to the hospital for rescue.The doctor reported tearing of the sutured wing and suspected quality issues with the product.Therefore, an adverse event was reported to the medical department.At present, there is no further notice from the hospital or clinical department." awaiting additional information as the model number provided is a 3 lumen cvc but the event description reported a hemodialysis catheter.

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18693499
Report Number3006425876-2024-00203
Device Sequence Number12851408
Product Code DQY
UDI-Device Identifier00801902102119
UDI-Public00801902102119
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-12123-F
Device Lot Number71F22J3276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown